# SDR SWAA2012051504026

- Difficulty date: May 13, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 75,324 hours, 66,166 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 513558
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN COCKPIT ON TAKEOFF.  DISSIPATED AT LOWER POWER SETTING.  NOTICED IN CABIN.  REMOVED AND REPLACED LEFT ACM PER MM.
